# SDR HEEA967569

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996333
- Condition: Malfunction
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TARSYN WON'T SLAVE AND PRECESSES CONSTANTLY. TIME SINCE REPAIR 489:10.
